# SDR SWAA010250

- Difficulty date: January 25, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 49,594 hours, 34,838 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGERS CRACKED AT BS 400, STR 4R, BS 440, STR 16L.  REPAIRED STRINGERS PER SRM.
